# SDR 2007UALA01163

- Difficulty date: April 14, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 44,978 hours, 16,537 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED ON 3SVC CK.  FAULTS INT LOADS EMERG L, EXT LOADS EMERG L, AND COMM EMERG L IN VIEW.  SUPPLEMENTAL DATA UPDATE REPLACED POWER SUPPLY AND BATTERY.  OP CHECKS GOOD.
